# SDR AALA991269

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS250081
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1845 - AFTER TAKEOFF PHL/MIA - ALL 3 RED GEAR WARNING LIGHTS AND TAIL SKID LIGHT ILLUMINATED WITH GEAR HANDLE IN UP POSITION.  AIRCRAFT RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO LGA.  REPLACED LANDING GEAR HANDLE DOWN SWITCH.  ALSO, REPLACED LEFT MAIN LANDING GEAR DOWNLOCK PROXIMITY SENSOR.  ACCOMPLISHED GEAR RETRACTION CHECK.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
